A mathematical method for control problems on cellular automata models - Archive ouverte HAL Access content directly
Journal Articles International Journal of Systems Science Year : 2008

A mathematical method for control problems on cellular automata models

(1)
1
Not file

Dates and versions

hal-03042126 , version 1 (05-12-2020)

Identifiers

Cite

Samira El Yacoubi. A mathematical method for control problems on cellular automata models. International Journal of Systems Science, 2008, 39 (5), pp.529-538. ⟨10.1080/00207720701847232⟩. ⟨hal-03042126⟩
42 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More